Nov 03 2013

Probiotics May Help with Antibiotic Diarrhea

Published by at 6:21 pm under probiotic supplements

New Alert: Probiotics may lower risk of getting diarrhea
from antibiotics

Studies shows that nearly 1 in 3 people are affected with antibiotic related diarrhea to
some extent.  This is a fairly common side effect and is due to the antibiotics disrupting
the very delicate microbial  balance in the intestine affecting all,  the good as well as
the bad bacteria in your system.  Killing everything.

New research shows those in the study were 43% LESS LIKEY to get diarrhea if they
were also taking a probiotic while the antibiotics were being administered.  The
addition of the live microorganisms can apparently help restore the balance and reduce
the risk of diarrhea

The review appeared recently in the Journal of the American Medical Association.

Further hope is taken from the quality of the studies and all the noise is no longer just
from hypy marketers but is coming from the extreme high quality of the studies
undertaken.

Hope you found this helpful,
Frank

 

Comments Off on Probiotics May Help with Antibiotic Diarrhea

Hide me
Enter To Win 3 Bottles Body Biotics - Drawing Dec.10th. U.S.A. Only
  Name: Email:
Show me
Build an optin email list in WordPress [Free Software]